# SDR SRAA99507

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 5714676
- Condition: Corroded
- Location: Nlg
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION AT TOP OF NOSE LANDING GEAR CROSS BRACE SUPPORT, BOLT WAS RUSTED INTO BUSHING.  REPLACED NOSE LANDING GEAR ASSEMBLY PERFORMED GEAR RETRACTION, OPS CHECKED GOOD PER MAINTENANCE MANUAL CHAPTER 32.  (M)
